DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more

Monurol (Fosfomycin) - Drug Rash With Eosinophilia and Systemic Symptoms - Suspected Cause - Side Effect Reports

 
 



Index of reports > Cases with Drug Rash With Eosinophilia and Systemic Symptoms (1)

Below is the selection of side effect reports (a.k.a. adverse event reports) related to Monurol (Fosfomycin) where reactions include drug rash with eosinophilia and systemic symptoms. The selected reports were submitted to the FDA during the sample period of about a year.

Possible Monurol side effects in 60 year old female

Reported by a health professional (non-physician/pharmacist) from France on 2012-07-11

Patient: 60 year old female

Reactions: Drug Rash With Eosinophilia and Systemic Symptoms

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Ciprofloxacin Hydrochloride
    Dosage: unk
    Administration route: Oral
    Indication: Cystitis
    Start date: 2012-05-12
    End date: 2012-05-15

Lodine
    Dosage: unk
    Administration route: Oral
    Indication: Pain Prophylaxis

Monurol
    Dosage: unk
    Administration route: Oral
    Indication: Cystitis
    Start date: 2012-05-10
    End date: 2012-05-10

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2017